# SDR QXEA0100432

- Difficulty date: March 28, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 33,233 hours, 40,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: XB864041
- Condition: Inoperative
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, FOUND EXCAPE PATH LIGHT ON SEAT 3A/B INOPERATIVE.  REMOVED AND REPLACED SEAT LIGHT ASSEMBLY OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
